Dynamic regime marginal structural mean models for estimation of optimal dynamic treatment regimes, Part II: proofs of results

Orellana,L, Rotnitzky,A and Robins,JM 2010, Dynamic regime marginal structural mean models for estimation of optimal dynamic treatment regimes, Part II: proofs of results, International journal of biostatistics, vol. 6, no. 2, pp. 1-19, doi: 10.2202/1557-4679.1242.

Attached Files
Name Description MIMEType Size Downloads

Title Dynamic regime marginal structural mean models for estimation of optimal dynamic treatment regimes, Part II: proofs of results
Author(s) Orellana,LORCID iD for Orellana,L orcid.org/0000-0003-3736-4337
Rotnitzky,A
Robins,JM
Journal name International journal of biostatistics
Volume number 6
Issue number 2
Start page 1
End page 19
Total pages 19
Publisher Berkeley Electronic Press
Place of publication Berkeley, Calif.
Publication date 2010-03
ISSN 1557-4679
Keyword(s) causality
double-robust
dynamic treatment regime
inverse probability weighted
marginal structural model
optimal treatment regime
Summary In this companion article to "Dynamic Regime Marginal Structural Mean Models for Estimation of Optimal Dynamic Treatment Regimes, Part I: Main Content" [Orellana, Rotnitzky and Robins (2010), IJB, Vol. 6, Iss. 2, Art. 7] we present (i) proofs of the claims in that paper, (ii) a proposal for the computation of a confidence set for the optimal index when this lies in a finite set, and (iii) an example to aid the interpretation of the positivity assumption.
Language eng
DOI 10.2202/1557-4679.1242
Field of Research 119999 Medical and Health Sciences not elsewhere classified
Socio Economic Objective 929999 Health not elsewhere classified
HERDC Research category C1.1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2010, Walter de Gruyter
Persistent URL http://hdl.handle.net/10536/DRO/DU:30069856

Document type: Journal Article
Collection: Faculty of Health
Connect to link resolver
 
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 12 times in TR Web of Science
Scopus Citation Count Cited 0 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 147 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Thu, 19 Feb 2015, 10:39:26 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact drosupport@deakin.edu.au.